If you need an accessible version of this item please contact JSTOR User Support

The Total Progeny in a Branching Process and a Related Random Walk

Meyer Dwass
Journal of Applied Probability
Vol. 6, No. 3 (Dec., 1969), pp. 682-686
DOI: 10.2307/3212112
Stable URL: http://www.jstor.org/stable/3212112
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Total Progeny in a Branching Process and a Related Random Walk
Preview not available

Page Thumbnails

  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686